# SDR SWIA2020031649265

- Difficulty date: March 15, 2020
- Submitted: March 18, 2020
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 39,401 hours, 33,548 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Not Reported
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEAR WOULD NOT COME DOWN. RAN QRH AND MANUALLY DEPLOYED GEAR WITH EMERGENCY EXT. HANDLE. GEAR CAME DOWN 3 GREEN AND LOCKED.  FLIGHT 5648 - FILED CLOSED     STOWED LANDING GEAR MANUAL RELEASE HANDLE AND PERFORMED OPERATIONAL TEST OF LANDING GEAR IAW AMM. OPS CHECK GOOD AT THIS TIME.
